# SDR MASA200600589

- Difficulty date: February 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 19,493 hours, 15,015 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6237 PHX - FLAPS FAIL CAUTION MESSAGE ON EICAS.  MX COMPLIED WITH PART A OF THE FLAPS FAIL PROCEEDURE.  AC RETURNE D TO SERVICE.
